I have completed five rounds of Taxotere but I still have ascites. I am going for my third tap in the past 6 months. The radiologist takes out 2-3 liters every time. would like to hear from you all regarding your experience. Any particular Chemo which has successfully addressed this problem. Thanks
I am so tired of the ascites. I am being drained every 3 - 4 weeks. Anywhere from 3 1/2 liters to up to 7 one time. Nome of the chemo's helped. I am not taking anymore chmo. I am still washed out from the last dose on Dec 28th. Can't get me red cells up. Still nausua & diaherra (diarrhea) all the time. I hve been in bed since Christmas. Can't get my energy back. I do feel better after they drain the abdomen. Good luck. Yvonne
I had 3 1/2 liters removed during surgery and by the time I started chemo 3 weeks later I was full again.I was put on Carbo and Taxol and 2 days later I noticed it going away.In 7 days it was all gone.
Hello...Taxotere is known for retention of fluids, so you will probably have the fluid until well after your treatments have finished. I've just completed 6 rounds of Taxotere/Carbo and have swollen ankles and wrists due to the retention of fluid. Luckily I don't get it in the abdomen. Maybe your Oncol. could arrange to have the fluid drained from your abdomen if it's causing discomfort for you. Wishing you all the best...hugs...Helen..
I had 8 liters removed during surgery, and like Rebecca, started chemo 3 weeks later and was full again. I had problems with it seeping, as well. It came out my incision until it was healed enough to be closed completely. Then, it moved to the vaginal cuff area, which took longer to heal. It took about 2 months to stop. I finally got rid of the ascites after 3 treatments of Taxol/Carbo. Taxol is harder on the body than Taxotere, though. My side effects from Taxol were severe muscle/joint pain, especially in my legs, and of course, lowered blood counts. Best wishes to you. I hope you find relief soon.
I am so sorry. I have been lucky and have not had that situation, but so many of the ladies on here have. All of my Gemzar seems to collect in my feet and ankles, but that is nothing compared to ascites. I can't imagine what that is like for all of you. I hope your onc finds something that will eliminate that recurrence as that drainage thing can't be fun. Good luck in finding that magic elixir that will get rid of this for you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.